# SDR AALA201510279008

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 47,222 hours, 24,394 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03894
- Condition: Defective
- Location: Le Slat
- Part time: 36,703 hours, 21,797 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, CREW MESSAGED AT 0509Z THAT ACFT SLATS WERE LOCKED, BUT DID NOT STATE SLAT POSITION.  THEY HAD CHECKED THE ECAM NON-NORMAL LANDING MANUAL & DECLARED AN EMER FOR LANDING RNWY 8.  DISPATCH VERIFIED WITH ECAM MANUAL.  CREW REPORTED AFTER LANDING THAT WING TIP BRAKE MSG SHOWN PASSING THROUGH 8000 FEET.  CALCULATED LANDING DATA WAS 155 KT APPROACH SPEED, USING AROUND 5500 FEET OF RNWY.  FIRST OFFICER REPORTED ACTUAL LANDING DISTANCE WAS AROUND 5000 FEET WITH MEDIUM AUTO BRAKE.  SLAT POSITION WAS LESS THAN 1.  LANDING REPORTED SMOOTH WITHOUT INCIDENT.  RESET THE SLAT SYS WHICH UNLOCKED THE SLATS & REPLACED THE NR 2 SFCC.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-34, 27-80-00-869 & 27-81-00-740-002.
